# SDR DLL16950268

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 963
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FUSELAGE STRINGER 32 INSIDE MESC WITH CORROSION DAMAGE JUST FORWARD OF FS 963.  REPLACED DAMAGED SECTION OF STR BETWEEN STA 933-983 PER SRM 53-13-00 PG 806.
